Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I take feliz-s10 as well as clonotril .5 mg for 20 days anxiety as well as panic disorder due to past 4 year bad memory related to drugs phobia in 2017. I take treatment for 2 years then I back to normal last 20 day back again not like that problem only night sleep .always tension like that. I want I believe my self that I can handle myself without medicine .how can I stop my medicine as soon as possible.

6 Doctors Answered
You seem to be having anxiety disorder, which happens due to reduced/ altered serotonin (a neurotransmitter) in your mind (brain). Feliz is an ssri which normalises the same and has helped you. Anxiety is prone for being long term or occur with remissions and exacerbations during various times of our lives. It would be prudent if you consult a psychiatrist and take remedy again. If you have reduced thyroid hormone you take thyroxine, similar is this. There are also non-pharmacological methods like cognitive behavior therapy, which can help in mild cases. There are expensive, but proven to work for nearly 40%, so you can also try the same. Good luck.
Dear Lybrate user, it must be hard going through all this. I'll suggest that you go for psychological counseling/therapy. Therapy can help you manage your anxiety, phobias and panic disorder, with certain strategies and techniques. Especially cognitive behaviour therapy is proven and widely used to treat various forms of anxiety disorders. Once you've learned to manage anxiety, you can also reduce your dependence on medications. Please consult a psychologist. If you need help you can contact me as well! regards, aaradhana reddy counselling psychologist.
Dear lybrate-user, panic disorder can be managed with cbt (cognitive behaviour therapy) it is a long learning process. It might take 18-20 weekly sessions. It can be done by telephone also. If you undergo and learn to manage panic by yourself, you can stop the tablets.
Dear madam, since you had anxiety and panic in past, it is advisable to meet a doctor and restart the medication, and discuss if lower doses are possible as that can help to gradually taper the medications later on.
Gradually reduce within a period of 4 months.
If you really want to come off of your medication, it has to be done in consonance with your doctor and with some help from counseling. Mere use of medication will not resolve this problem. It is in the combination that you can slowly wean off the medication but always in consultation with your doctor. If this is a recent phenomenon, you could just do all of the recommendations suggested below. If the fear is more from childhood, you will need to work with a counselor and follow the suggestions below. The counselor will help you see what are the things frightening you, and why now. Sometimes a recent event may have triggered what was lurking under the surface for a long time. That too must be identified and dealt with. In that case you may be taking normal fear and converting it into abnormal fear like panic and so on. Any way what you need to focus on is to do vigorous exercise of the aerobic kind for the heart’s fitness; meditation for the brain’s fitness; sleep for a well rested mind and body; and a diet with lots of vegetables, fruits, and whole grains. Emotionally you need the help of a counselor and that will help you tremendously to move from panic to normal fear. Vigorous exercise, especially of the callisthenic kind, will make your heart, which is a muscle, grow larger; and then your heart will need to beat less often and you will respond to the panic with a calmer disposition. If your mind, constitution, and your emotions are in check and fit, you will never be disturbed again. The earlier you tackle this, the easier it is going to be.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.